Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Recurring bump under thighs, painful, black colored. Treatment?

sir i have a problem............. i have a bump under thighs near testis ....only one at time.....
initially, ... it is small...colour black.... highly painful..........after 1 week or 8 to 10 days... blood with white pus is moving out and i am feeling good and ........ bump gone................ after 10to 15 days later this process strats again
please tell me the causes,........ treatment
Asked On : Wed, 24 Apr 2013
Answers:  2 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to health care Magic
You seem to be having recurrent boils or furuncles. It is a bacterial infection of hair follicle. You need to take a course of antibiotics oral and topical. Diabetes should be ruled out as it is one of the causes for recurrent furuncles. If you have any itchy dermatitis over scrotum like fungal infection you have higher chance of getting recurrent furuncles due to scratching. It is better to consult a dermatologist for complete evaluation.
Keep the area clean and dry. An antiseptic soap can be used for bath. Hope this helped.
Take care
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. R.G. Joshi's  Response
Hi thanks for writing here.It seems you are suffering from recurrent bacterial skin infection.Do following things. 1.Use a good antibacterial soap. 2.Keep area dry and clean. 3.Use loose cotton undergarments. 4.Use antibiotic cream like t bact ,apply it twice to thrice daily. 5.Take oral analgesics like combiflam twice daily for 3 to 4 days. 6.Do not squeeze or rupture the lesions . Consult your doctor if lesions still persist and take oral antibiotics. thanks I
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor